# SDR DALA2020020500912

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,312 hours, 23,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 6428966) AT PRE DEPARTURE DOOR 1R WOULD NOT PROPERLY ARM, ARM HANDLE SEEMS TO BE STUCK. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR MECHANISM.
